# SDR SWIA200819493

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 9,445 hours, 6,077 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SIDE WINDOW IS DELAMINATING.  REPLACED PILOT'S SIDE WINDOW, P/N OFF 601R33033-19, S/N OFF 0419H9492.
